zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Discontinuity-induced bifurcations of equilibria in piecewise-smooth and impacting dynamical systems. (English) Zbl 1170.34027
From the abstract: “A rich variety of dynamical scenarios has been shown to occur when a fixed point of a non-smooth map undergoes a border-collision. This paper concerns a closely related class of discontinuity-induced bifurcations, those involving equilibria of n-dimensional piecewise-smooth flows. Specifically, transitions are studied which occur when a boundary equilibrium, that is one lying within a discontinuity manifold, is perturbed. It is shown that such equilibria can either persist under parameter variations or can disappear giving rise to different bifurcation scenarios. Conditions to classify among the possible simplest scenarios are given for piecewise-smooth continuous, Filippov and impacting systems. Also, we investigate the possible birth of other attractors (e.g. limit cycles) at a boundary-equilibrium bifurcation.”

34C23Bifurcation (ODE)
34A36Discontinuous equations
Full Text: DOI
[1] Banerjee, S.; Grebogi, C.: Border collision bifurcations in two-dimensional piecewise smooth maps. Phys. rev. E 59, 4052-4061 (1999)
[2] Banerjee, S.; Verghese, G. C.: Nonlinear phenomena in power electronics. (2001)
[3] Brogliato, B.: Impacts in mechanical systems -- analysis and modelling. Lecture notes in physics 551 (2000) · Zbl 0972.00062
[4] M. di Bernardo, K. Camlibel, Structural stability of boundary equilibria in a class of hybrid systems: Analysis and use for control system design, in: Proceedings IEEE Control and Decision Conference, Seville, Spain, 2005
[5] Di Bernardo, M.; Feigin, M. I.; Hogan, S. J.; Homer, M. E.: Local analysis of C-bifurcations in n-dimensional piecewise smooth dynamical systems. Chaos solitons fractals 10, 1881-1908 (1999) · Zbl 0967.37030
[6] Di Bernardo, M.; Garofalo, F.; Ianelli, L.; Vasca, F.: Bifurcations in piecewise-smooth feedback systems. Internat. J. Control 75, No. 16, 1243-1259 (2002) · Zbl 1030.93020
[7] Feigin, M. I.: Doubling of the oscillation period with C-bifurcations in piecewise continuous systems. J. appl. Math. mech. (Prikladnaya matematika i mechanika) 34, 861-869 (1970)
[8] Feigin, M. I.: On the generation of sets of subharmonic modes in a piecewise continuous system. J. appl. Math. mech. (Prikladnaya matematika i mechanika) 38, 810-818 (1974) · Zbl 0317.70030
[9] Feigin, M. I.: The increasingly complex structure of the bifurcation tree of a piecewise-smooth system. J. appl. Math. mech. 59, 853-863 (1995) · Zbl 0884.58074
[10] Freire, E.; Ponce, E.; Rodrigo, F.; Torres, F.: Bifurcation sets of continuous piecewise linear systems with two zones. Internat. J. Bifur. chaos 8, No. 11, 2073-2097 (1998) · Zbl 0996.37065
[11] Yu, A. Kuznetsov; Rinaldi, S.; Gragnani, A.: One-parameter bifurcations in planar Filippov systems. Internat. J. Bifur. chaos 13, No. 8, 2157-2188 (2003) · Zbl 1079.34029
[12] R. Leine, Bifurcations in discontinuous mechanical systems of filippov-type, Ph.D. Thesis, Teknische Universiteit Eindhoven, The Netherlands, 2000
[13] Leine, R. I.; Van Campen, D. H.: Discontinuous fold bifurcations in mechanical systems. Arch. appl. Mech. 72, No. 2--3, 138-146 (2002) · Zbl 1034.70013
[14] Leine, R. I.; Nijmeijer, H.: Dynamics and bifurcations in non-smooth mechanical systems. (2004) · Zbl 1068.70003
[15] Mosekilde, E.; Zhusubalyev, Zh.: Bifurcations and chaos in piecewise-smooth dynamical systems. (2003) · Zbl 1047.34048
[16] Nusse, H. E.; Yorke, J. A.: Border-collision bifurcations including period 2 to period 3 for piecewise smooth systems. Physica D 57, No. 1--2, 39-57 (1992) · Zbl 0760.58031
[17] Nusse, H. E.; Yorke, J. A.: Border collision bifurcation: an explanation for observed bifurcation phenomena. Phys. rev. E 49, 1073-1076 (1994)
[18] Nusse, H. E.; Yorke, J. A.: Border-collision bifurcations for piecewise-smooth one-dimensional maps. Internat. J. Bifur. chaos 5, No. 1, 189-207 (1995) · Zbl 0885.58060
[19] Royden, H. L.: Real analysis. (1988) · Zbl 0704.26006
[20] Sparrow, C. T.: Chaos in a 3-dimensional single loop feedback-system with a piecewise linear feedback function. J. math. Anal. appl. 83, 275-291 (1981) · Zbl 0518.34037